Maddalena, Francesco; Solimini, Sergio
Regularity properties of free discontinuity sets
Annales de l'I.H.P. Analyse non linéaire, Tome 18 (2001) no. 6 , p. 675-685
Zbl 1024.49013 | MR 1860951 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPC_2001__18_6_675_0

Bibliographie

[1] Ambrosio L., Compactness theorem for a special class of functions of bounded variation, Boll. Un. Mat. Ital. 3-B (1989) 857-881. MR 1032614 | Zbl 0767.49001

[2] Ambrosio L., Existence theory for a new class of variational problems, Arch. Rat. Mech. Anal. 111 (1990) 291-322. MR 1068374 | Zbl 0711.49064

[3] Ambrosio L., A new proof of the SBV compactness theorem, Calc. Var. 3 (1995) 127-137. MR 1384840 | Zbl 0837.49011

[4] Ambrosio L., Fusco N., Pallara D., Partial Regularity of Free Discontinuity Sets, II, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997) 39-62. Numdam | MR 1475772 | Zbl 0896.49024

[5] Ambrosio L., Fusco N., Pallara D., Functions of Bounded Variation and Free Discontinuity Problems, Clarendon Press, Oxford, 2000. MR 1857292 | Zbl 0957.49001

[6] Dal Maso G., Morel J.M., Solimini S., Une approche variationelle en traitement d' images: résultats d' existence et d' approximation, C. Rend. Acad. Sc. Paris, Série I 308 (1989) 549-554. MR 999453 | Zbl 0682.49003

[7] Dal Maso G., Morel J.M., Solimini S., A variational method in image segmentation: existence and approximation results, Acta Mat. 168 (1992) 89-151. MR 1149865 | Zbl 0772.49006

[8] David G., C1 arcs for the minimizers of the Mumford-Shah functional, SIAM J. Appl. Math. 56 (1996) 783-888. Zbl 0870.49020

[9] David G., Semmes S., On the singular set of minimizers of Mumford-Shah functional, J. Math. Pures Appl. 803 (1989) 549-554.

[10] David G., Semmes S., Fractured Fractals and Broken Dreams, Clarendon Press, Oxford, 1997. MR 1616732 | Zbl 0887.54001

[11] De Giorgi E., Ambrosio L., Un nuovo tipo di funzionale del calcolo delle variazioni, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. s. 8 82 (1988) 199-210. MR 1152641 | Zbl 0715.49014

[12] De Giorgi E., Carriero M., Leaci A., Existence theorem for a minimum problem with free discontinuity set, Arch. Rat. Mech. Anal. 108 (1989) 195-218. MR 1012174 | Zbl 0682.49002

[13] Maddalena F., Solimini S., Concentration and flatness properties of bisected balls, Ann. Scuola Norm. Sup. Pisa (to appear).

[14] Maddalena F., Solimini S., Lower semicontinuity properties for functionals with free discontinuities, Arch. Rat. Mech. Anal. (to appear). MR 1860049 | Zbl 1013.49010

[15] Maddalena F., Solimini S., Blow-up techniques and regularity near the boundary for free discontinuity problems, in preparation. Zbl 1044.49026

[16] Morel J.M., Solimini S., Variational Methods in Image Segmentation, Birkhäuser, Boston, 1994. MR 1321598

[17] Morrey C.B., Variational Multiple Integrals in the Calculus of Variations, Springer-Verlag, Heidelberg, New York, 1966. MR 202511 | Zbl 0142.38701

[18] Mumford D., Shah S., Optimal approximation by piecewise smooth functions and associated variational problems, Comma. Pure Apple. Math. LXII-4 (1989). Zbl 0691.49036

[19] Rigot S., Big pieces of C1,α-graphs for minimizers of the the Mumford-Shah functional, Ann. Scoula Norm. Sup. Pisa Cl. Sci. 4 (2000) 329-349. Numdam | Zbl 0960.49024

[20] Solimini S., Simplified excision techniques for Free Discontinuity Problems in several variables, J. Funct. Anal. 151 (1) (1997) 1-34. MR 1487768 | Zbl 0891.49007